# SDR ASOA99062

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120072
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10130115
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE NOTICED THAT THE EMERGENCY EXIT LIGHT WAS DAMAGED.  TXK MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
